DOI QR코드

DOI QR Code

On a Certain Integral Operator

Porwal, Saurabh;Aouf, Muhammed Kamal

  • Received : 2011.02.09
  • Accepted : 2011.09.23
  • Published : 2012.03.23

Abstract

The purpose of the present paper is to investigate mapping properties of an integral operator in which we show that the function g defined by $$g(z)=\{\frac{c+{\alpha}}{z^c}{\int}_{o}^{z}t^{c-1}(D^nf)^{\alpha}(t)dt\}^{1/{\alpha}}$$. belongs to the class $S(A,B)$ if $f{\in}S(n,A,B)$.

Keywords

Analytic;Univalent;Subordination;Integral Operator

References

  1. A. M. Acu, Some preserving properties of the generalized Alexander operator, General Math., 10(3-4)(2002), 37-46.
  2. A. M. Acu and E. Constantinescui, Some preserving properties of a integral operator, General Math., 15(2-3)(2007), 9-15.
  3. J. W. Alexander, Functions which map the interior of the unit circle upon simple regions, Ann. of Math., 17(1915-1916), 12-22.
  4. S. D. Bernardi, Convex and starlike univalent functions, Trans. Amer. Math. Soc., 135(1969), 429-446. https://doi.org/10.1090/S0002-9947-1969-0232920-2
  5. D. Blezu, On univalence criteria, General Math., 14(1)(2006), 87-93.
  6. D. Breaz, Univalence properties for a general integral operator, Bull. Korean Math. Soc., 46(3)(2009), 439-446. https://doi.org/10.4134/BKMS.2009.46.3.439
  7. D. Breaz, A convexity property for an integral operator on the class SP ($\beta$), J. Ineq. Appl., (2008), Art. ID-143869, 1-4.
  8. D. Breaz, An integral univalent operator of the class S(P) and $T_{2}$, Novi Sad. J. Math., 37(1)(2007), 9-15.
  9. N. Breaz and D. Breaz, Sufficient univalent conditions for an integral operator, Proc. Int. Symp. New Devp. GFTA, (2008), 59-63.
  10. V. P. Gupta and P. K. Jain, On starlike functions, Rend. Math., 9(1976), 433-437.
  11. I. S. Jack, Functions starlike and convex of order $\alpha$, J. London Math. Soc., 2(3)(1971), 469-474.
  12. E. Kadioglu, On subclass of univalent functions with negative coefficients, Appl. Math. Comput., 146(2003), 351-358. https://doi.org/10.1016/S0096-3003(02)00585-4
  13. Jian Lin Li, Some properties of two integral operators, Soochow J. Math., 25(1)(1999), 91-96.
  14. R. J. Libera, Some classes of regular univalent functions, Proc. Amer. Math. Soc., 16(1965), 755-758. https://doi.org/10.1090/S0002-9939-1965-0178131-2
  15. S. S. Miller, P. T. Mocanu and M. O. Reade, Starlike integral operators, Pacific J. Math., 79(1978), 157-168. https://doi.org/10.2140/pjm.1978.79.157
  16. Z. Nehari, Conformal Mapping, Mc-Graw Hill, New York, (1952).
  17. G. I. Oras, A univalence preserving integral operator, J. Inequal. Appl., (2008), Art.ID-263408, 1-10.
  18. M. S. Robertson, On the theory of univalent functions, Ann. Math., 37(1936), 374-408. https://doi.org/10.2307/1968451
  19. G. S. Salagean, Subclasses of univalent functions, Complex Analysis-Fifth Romanian Finish Seminar, Bucharest, 1(1983), 362-372.
  20. H. Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc., 51(1975), 109-116. https://doi.org/10.1090/S0002-9939-1975-0369678-0